# SDR DALA2024100909893

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,814 hours, 25,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 CABIN FLOORBEAM AT STA 365.25 RBL 20 HAS TWO FASTENER HOLES WITH CORROSION. CORRECTIVE ACTION: REMOVED CORROSION FROM TWO FASTENER HOLES IN CABIN FLOOR BEAM AT STA 365.25 RBL 20 IAW B757 SRM 51-10-02. EVALUATED TWO FASTENER HOLES IN CABIN FLOOR BEAM AT STA 365.25 RBL 20, FOUND AREA TO BE OUT OF LIMITS AND NO DAMAGE TO PREVIOUS REPIARS ALLOWED IAW B757 SRM 53-00-51-1A, SRM 51-10-02 AND BA C 1518-338.REV C REMOVED AND REPLACED PREVIOUS TEE CAP REPAIR FROM BL O TO RBL6 5 STA 365.25 IAW B757 SRM 51-40-02 AND B757 SRM 53-00-51-2R REPAIR 3. (0596635)
